# SDR WRLA2009068

- Difficulty date: March 21, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND LT INBOARD FLAP VANE HAS DISBOND AT XIFH196 AND XIFH249.  PER AMM 27-50-22-000-081 & 27-50-24-000-081 REV 63.  REMOVED THIS DISBONED FLAP VANE, REPAIRED THE FLAP VANE AS JOB CARD ATTACHMENT SHEET 079554, PER AMM 27-50-22-000-081 & 27-50-24-000-081 REV 63.  INSTALLED THIS REPAIRED FLAP VANE - CONDITION CHECK NORMAL, PER AMM 27-50-00-860-801 REV 63 PERFORMED OPERATION TEST OF FLAP - RESULT SATISFIED.
